Originally Posted by cathico
Hi All. I take Vyvanse 60 mg and I find at times it peters out a bit. When I took Adderall I would have to take an additional amount in afternoon sometimes. I hadn't had to that with the Vyvanse yet but it seems that it might be getting that way. Is there any issues or problems associated with boosting the vyvanse. Thanks for your help.
Nearly everyone (with/without ADHD) experiences a mid-afternoon low. Some countries the problem is solved with a siesta. Mental fatigue worsens our ADHD. I'm surprise Vyvanse hadn't afternoon quit on you from day one.
What to do?
Talk to doctor obviously. You might consider 20mg Adderall IR AM and your 60 mg Vyvanse about noon. No doubt you'll have to experiment under your doctor's direction to get back on track. Give brain a few weeks to adjust each med edit before giving it a thumbs down or up.
A good pdoc most likely has several tricks up his/her sleaves to solve the problem. Be open to other possibilities since might very well be better.